# SDR DALA2023012700691

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1010-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON ANGLE UPPER AND LOWER AREA BTW STA 1010 TO 1040, RBL 65 AT WING BOX AREA.  ANGLE (INBD CHORD) BTW STA 1010 TO 1040, RBL 65 AT WING BOX AREA WAS REPAIRED PER B757- 200 SRM. (2601238)
